# SDR CALA2022090702288

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737
- Aircraft serial: 30128
- Aircraft time: 56,444 hours, 22,968 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Part number: NA
- Condition: None
- Location: Sta. 92.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB LOWER SKIN REQUIRES CUTOUT AT STA. 92.70 #1 VERTICAL RIB STIFFENER REPAIR. 41437 ACCOMPLISHED TASKS AND PARTIAL WORK ACCOMPLISHED (HFEC INS TE JULY 6 2022 06:54. HFEC COMPLETED ON UPDATED ENTRY SUB TASK 0 T-76511 PO: 123199. 2.) 7075 T-62 PO:007779 3.) 7075 T-6 .20 PO NSPECTION BUYBACK IN ERROR. ENTRY WAS MADE BY AN INSPECTOR FOR I NCE SUB TASK ST-002: PERFORMED HFEC AROUND STIFNER AND WEB CUT O RE CLEAN FOR ANY FOD. INSTALLED DOUBLER, EDGE SEALED AND APPLIED TO READ "INSPECTION THRESHOLD 56,000 FLIGHT CYCLES FOR A DETAIL ER. REPEATINSPECTIONS EVERY 9,000 FLIGHT CYCLES THERE AFTER SEE REF SRM 55-10-01-2R-11. REF BAM N/R 841437 FOR ALL WORK ACCOMPL PECTION REQUIRED OF SKIN CUTOUT IAW B737-900 SRM 55-10-01-2R-11 01 DIP REQUIRED FOR REPAIR IAW B737-900 SRM 55-10-01-2R-11 REPAI : 073267. VERIFIED MATERIAL ID IN PARTS CALLED OUT IN 737 SRM 55 NFORMATION ONLY ON REPAIR DOUBLER MATERIAL ID ENTRY IN PREVIOUS UT .NO DEFECTS NOTED . OK TO CONTINUE REPAIR. CORBAN IAW B737-900 SRM 55-10-01-2R-11 REPAIR 11 OK TO TOP COAT VISUAL INSPECTION AND EXTERNAL (LFEC) INSPECTION OF REPAIR DOUBL SRM 55-10-01-2R-11 REPAIR 11 PAGE 7 TABLE 204 FOR INSP METHODS." ISHED REPAIR 11 STEP 4.D.(1)(A). R 11.. -10-09 TABLE 201. OK TO CONTINUE REPAIR. UPDATE MADE BY MAINTENANCE. . VERIFIED INSTALLATION OF DOUBLER REF. B737-900 SRM 55-10-01-2R -11 CHECK OK CUT OUT SKIN ACCESS HOLES ONE ON EACH SIDE OF THE #1 RIB STIFFEN NER AT L/H STAB STA. 92.70. INSTALLED REPAIR DOUBLER ISSUED DIP ALL WORK I
